Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Will1973

Can taking Accutane make acne permanently worse?

Recommended Posts

Hi All,

 

I have taken two 6-month courses of Accutane over the last 15 years.  Once in 2007 and again in 2014.  Both times I was prescribed a 80mg/day dose.  However the only effect I noticed was very dry and severely chapped lips.  And after the first 6-month course, it started getting worse and I got acne in places I never had it before.  That's why I was put on it again, but to no avail.  I am very overweight and I'm wondering if 80mg/day was a high enough dose.  The doctors said that 80mg/day was the highest dose they were comfortable in prescribing me, even though my weight was well over 100kg.  Could I just be have acne that Accutane-resistant, or did the dermatologist not put me on a high enough dose?  Any helpful feedback is greatly appreciated.

 

Thanks!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×